# SDR AALA20151028006

- Difficulty date: June 21, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 72,777 hours, 25,199 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 35,373 hours, 12,308 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Solenoid
- Part number: AC69178
- Part serial: EGL057
- Condition: Failed
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH LT ENG FAILED & OIL PRESS WAS AT 1 PSI.  R & R LT ENG IAW MCM CARD 71-94-01.  ONE HP3 SOLENOID & TWO HP2 SOLENOIDS FAILED INCOMING VENDOR TESTS.  SEE ALSO AALA20150622004 & AALA20151028005.
